# SDR MWEA060233

- Difficulty date: October 10, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N812ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48006
- Aircraft time: 54,099 hours, 48,909 cycles
- Engine: Pwa JT8D209
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 591014167
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR FRAME CORRODED ON THE OUTER SURFACE, LOCATED AT THE FORWARD LOWER STOP FITTING.
